# SDR IPXA2023070793606

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 536177A33R00
- Part serial: NA
- Condition: Cracked
- Location: Frame Base 45r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFRAME 45R FRAME FEET CRACKED IN AREA 1.REMOVED AND REPLACED IAW EO A300-5310-46789-G APPENDIX G.
